# SDR SIMA20171010001

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 3,902 hours, 2,692 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Eng Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGING VIBRATION WENT TO 4.0 , AMBER DURING TAKEOFF.  TOOK A LARGE POWER REDUCTION TO KEEP OUT OF AMBER VIBRATION.   RETUREND TO AMBER AT LOW THRUST AS WELL ON DESCENT.  PERFORMED  AN OPS CHECK ON THE NR 2 ENGINE IAW ETN EJ-72-004,  SECTION E,  WITHIN LIMITS
